# SDR GTIA2020011134942

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 35,242 hours, 16,146 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FA'S SMELLED WET SOCKS DURING FINAL APPROCH-ACCOMPLISH TSM FOR CABIN ODOR RAN BOTH PACKS ON BLEED.  NO SIGN OF CONTAMINATION RAN BOTH ENG BLEED. ALSO ISOLATED PACKS. NO SIGN CONTAMINATION INSPECTED PACKS AND APU AREA. NO SIGN OF POSSIBLE CAUSE.PERFORM DECONTAMINATION OF THE ECS IAW AMM 21-00-00 NO SMELL NOTED AFTER DECONTAMINATION. AS PERCAUSTIONARY A/C OK FOR SVC
